# SDR FDEA201612034317

- Difficulty date: December 3, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,540 hours, 16,355 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Part number: ABS030903
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, THE R1 DOOR SLIDE INDICATION WAS FLASHING.  R & R THE DOOR LIMIT SWITCH IAW AMM 52-73-13-04-09   OPS CHECKED GOOD IAW 73-13-05-09.
